Analysis of progressive fracture in fluid‐saturated porous medium using splines

Chen, L. and de Borst, R. orcid.org/0000-0002-3457-3574 (2023) Analysis of progressive fracture in fluid‐saturated porous medium using splines. International Journal for Numerical Methods in Engineering, 124 (1). pp. 264-281. ISSN 0029-5981

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2022 The Authors. International Journal for Numerical Methods in Engineering published by John Wiley & Sons Ltd. This is an open access article under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0/), which permits use, distribution and reproduction in any medium, provided the original work is properly cited.

Keywords: cohesive zone model; fracture; porous medium; Powell-Sabin B-splines; remeshing
Dates:
  • Published: 15 January 2023
  • Published (online): 16 September 2022
  • Accepted: 2 September 2022
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Civil and Structural Engineering (Sheffield)
Funding Information:
Funder
Grant number
EUROPEAN COMMISSION - HORIZON 2020
664734
Depositing User: Symplectic Sheffield
Date Deposited: 03 Oct 2022 10:06
Last Modified: 18 Jul 2024 04:39
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: 10.1002/nme.7120
Open Archives Initiative ID (OAI ID):

Download

Export

Statistics